the Nasi Kerabu project.

i was recently involve with raising money for emergency relief Gaza..

……….

and i feel that i shld share my experience, cause who knows maybe someone else cld do the same later on 🙂

my bestfriend was the head of it..and i just decided to help out, since it’s for a really good cause..i dnt think ive ever been involve with something as important as this..and im really happy to be apart of it..Alhamdulillah..

………………….

the plan was to cook some food and sell them, and all the profits will go for to Gaza..somewhr along the way, they decided to sell nasi kerabu..

the head chef lists down the things that we needed to buy, and prepare for the next three days..

which started from last friday..

oh yeah, i forgot to mention that most, if not all; the students of ims sponsored money and bahan mentah for this project…:’) teharu kan….*cries*

………………………….

since friday, we’ve been busy preparing all the items..

we went to yesthwanpur market and bought all the vegies first…

that nite we goreng keropok and did the packaging as well…

on saturday, we went again to the market, and got 18 chickens and 15kgs of fish..

somehow, rezeki murah Allah nak tolong, bought the chicken for rs70/kg, and the fish, which was fresh, for rs 130/kg 😀

……………………………

later that nite, we started cooking at my friends house..

there were 10-15 of us girls…some cleaned the chickens, some prepared the chili baji, bakar ikan, the solok, the sambal tumis…the kelapa parut…well, there were so many things to do…and everyone was busy…

at 2 am in the morning, most of the things that we needed to do for the nyte was done..they were just steaming the solok..imagine 230 solok..hehe thats a lot, and everybody’s fingers was ‘pijar’…

after that, most of us went to sleep..and we woke up the next morning for subuh..

i went home and took a bath, and came back around 8am..and they’ve already continued with the remaining things…cooking the rice and frying the chickens..cutting the vegies…

by 9am ish…we start to put everything into place..i meant..erm..packaging?

Image

looks delicious rite? theres giant solok, chickens, kerabu..but still lots more to put in, the sayuran, sambal tumis, budu and all..hehe

…………………

by 10am ish, we’ve started delivering..

and only completed delivery by 1pm-ish..got so many oders, but so little kakitgn…

…………………..

and by 2pm ish we’ve settled down, and had nasi kerabu for lunch..

it was superbly delicious, and worth it..

………………….

and i feel so happy that ppl cld eat delicious food, and at the same time, do charity for Gaza..

:’)

was one great experience for myself…cldnt be happier!

bile time cuti begini.

amat la laju nk update2 blog…ahad nie da balik india semula…

 

maka bermulalah perjalanan sebagai final year medical student.

AM I READY? pergh…

serius cuak x terkata…mampu ke nak jadi macam seniors yang hebat, jawapan semua di hujung mulut..

ktrg je jawapan di hujung jari terima kasih kepada smartphone 😛

……………………………………………………………………

but insyAllah will try my very best..

mama ayah pon sentiase berpesan supaya blajo rajin2…

 

Prednisolone Side Effects.

Possible side effects of prednisone

  • Increased appetite and weight gain – a side effect that is most commonly disturbing patients treated with prednisone and other corticosteroids. The amount of weight gained is individual for each person. In addition, prednisone can lead to a redistribution of the body fat with the formation of “fat pads” in undesirable areas,  e.g., the face (at the chin), at the base of the neck (“buffalo hump “), above the clavicles and at the abdomen. Fat deposition mainly in the upper part of the body is another feature of prednisone-related  weight gain .
  • Prednisone possesses an immunosuppressive effect, so the body becomes more susceptible to infections. People, treated with prednisone or other steroids are more to fungal infections, herpes exacerbation and more severe diseases (e.g., pneumonia). The risk of some infectious diseases may be reduced by preventive antibiotic treatment. Only the doctor can choose and prescribe a proper antibiotic. For that reason, if you are waiting for an operation or you are being treated for an infectious disease, do not forget to tell your doctor that you are taking or have recently finished taking prednisone;
  • Sleep disorders and hyperactivity (when  people find it hard to remain calm and stationary) – this effect can be observed only during the first time after starting prednisone therapy;
  • Increased irritability, unstable mood, psychosis (hallucinations, space disorientation) –these manifestations are usually short-lived;
  • Fluid retention in the body with a decrease in the amount of urine  and face puffing;
  • Acne – often appears on the face after several weeks of high-dose prednisone treatment.
  •  Disturbances in glucose tolerance – usually a short-term side effect. Blood sugar rises, but this is usually a reversible process. After lowering the dose of prednisone or after cessation of prednisone treatment, normal blood glucose level is restored.
  • Increased blood pressure – this is also a reversible process. After discontinuation of prednisone or dose reduction, blood pressure drops to normal.
  •  Discomfort in the gastrointestinal tract – nausea, constipation, discomfort after meals, reduction in appetite.

Possible side effects from prolonged use of high doses of prednisone

  • Increased growth of facial hair; women may suffer from hirsutism – an excessive hair growth in those parts of the body where terminal hair does not normally occur or is minimal;
  • Bone fractures. Long-term prednisone treatment may cause bone fragility even among those people who are not usually prone to osteoporosis (men, young patients). Prednisone may accelerate loss of bone tissue in people who are prone to osteoporosis (women after 45-50 years). However, the ways of preventing osteoporosis have significantly increased in recent years. All patients taking prednisone for a long period, if necessary, receive medicines to prevent increased bone fragility.
  • Increased risk of blood clots in the vessels;
  • Appearance of stretch marks – purple stripes on the sides of the torso and abdomen, often appear after long period of large doses of prednisone.
  • Ease of skin damage – prednisone may lead to the “thin skin” phenomenon, when a large bruise occurs after a slight trauma (for example when a person slightly strikes his leg against a chair and breaks his skin with a large bruise.
  • Glaucoma – increased intraocular pressure with further damage of the optic nerve.
  • Cataract – lenticular opacity, that require surgical removal of the lens and its substitution with artificial lens in case of decreased vision